# SDR DALA2025022401408

- Difficulty date: February 16, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0819624) FLOOR SUPPORT DAMAGE AT STA 540 LBL 0 WL 208. REMOVED AND REPLACED FLOOR SUPPORT AT STA 540 LBL 0 TO LBL 25 WL 208 PER B737-800 SRM 51-40-02-0G.
